Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On first appearance of prime differences

Authors: L. J. Lander and T. R. Parkin
Journal: Math. Comp. 21 (1967), 483-488
MSC: Primary 10.08
MathSciNet review: 0230677
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08

Additional Information

PII: S 0025-5718(1967)0230677-4
Article copyright: © Copyright 1967 American Mathematical Society